izpis_h1_title_alt

Minimizer extraction in polynomial optimization is robust
ID Klep, Igor (Author), ID Povh, Janez (Author), ID Volčič, Jurij (Author)

.pdfPDF - Presentation file, Download (493,08 KB)
MD5: 8C4794468E69F11FF4950B7BDCDF5D9D
URLURL - Source URL, Visit https://epubs.siam.org/doi/abs/10.1137/17M1152061 This link opens in a new window
Language:English
Keywords:polynomial optimization, sum of squares, semidefinite programming, moment problem, Hankel matrix, flat extension, GNS construction, noncommutative polynomial, trace
Work type:Article (dk_c)
Typology:1.01 - Original Scientific Article
Organization:FS - Faculty of Mechanical Engineering
Year:2018
Publication status in journal:Published
Article version:Publisher's version of article
Number of pages:Str. 3177-3207
Numbering:Vol. 28, no. 4
UDC:519.85(045)
ISSN on article:1052-6234
DOI:10.1137/17M1152061 This link opens in a new window
COBISS.SI-ID:16398875 This link opens in a new window
Publication date in RUL:17.12.2018
Views:614
Downloads:624
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Secondary language

Language:Slovenian
Keywords:polinomska optimizacija, vsote kvadratov, semidefinitno programiranje, problem momentov, Hankelova matrika, ploščata razširitev, GNS konstrukcija, nekomutativni polinomi, sled

Document is financed by a project

Funder:ARRS - Agencija za raziskovalno dejavnost Republike Slovenije (ARRS)
Project number:J1-8132, P1-0222
Name:Pozitivne preslikave in realna algebrična geometrija, Algebra v teoriji operatorjev in finančna matematika
Acronym:BiqBin

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back